# SDR SWAA2015051539732

- Difficulty date: May 11, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 37,123 hours, 21,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY EMER EXIT LIGHT DAMAGED.  R & R LIGHT IAW AMM.
